The Consistency of the Axiom of Choice and of the Generalized Continuum-Hypothesis with the Axioms of Set Theory

Princeton University Press; (1940)
Abstract This article has no associated abstract. (fix it)
Keywords Mathematics Philosophy  Logic, Symbolic and mathematical
Categories (categorize this paper)
Buy the book $7.79 new (59% off)   $7.79 used (59% off)   $18.95 direct from Amazon    Amazon page
Call number QA9.G54
ISBN(s)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,986
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
D. A. Martin & R. M. Solovay (1970). Internal Cohen Extensions. Annals of Mathematical Logic 2 (2):143-178.
William N. Reinhardt (1970). Ackermann's Set Theory Equals ZF. Annals of Mathematical Logic 2 (2):189-249.
Par Maurice Boffa (1968). Graphes Extensionnels et Axiome D'universalité. Mathematical Logic Quarterly 14 (21‐24):329-334.

View all 11 citations

Similar books and articles
Analytics

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index

2010-05-13

Total downloads

0

Recent downloads (6 months)

0

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.